# SDR ASAA0180031

- Difficulty date: January 27, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT, COCKPIT EMERGENCY EXIT LIGHTS FOUND INOPERATIVE.  REPLACED BATTERY PACK.  EXIT LIGHTS OPERATED PROPERLY.  (M)
